Patanol medication

Common Questions and Answers about Patanol medication

pataday

Is it normal for the opthamologist to continue to prescribe this medication? By the way, after two weeks of being on both the doxy and Patanol, eye redness is slightly improved. Thanks!
This is especially true if your are female, over 40, on estrogens or birth control pills. Your allergy medication can contribute to drying out the eye. Use the search feature on this page and the Health Topics to review the extensive postings and discussions of how dry eye can be treated. When you see the next ophthalmologist do not let the staff put any drops in your eye till the ophthalmologist looks at your eyes.
Problem is because of my allergies persistantness specialists have never found a cause to my all year problem. Will that affect wether or not the medication can be used? I have got patanol in my cupboard now actually but it doesnt seem to work... is that because it needs some sort of combination with another drop ? But im glad you have showed this new option to me this is what i was looking for. A longer term solution!!
Right eye started twitching about 3 weeks ago. Happens at least once a day on and off for up to half hour. I feel as if the eyelid is heavy/closing/? but it looks fine. Today the eye ached for about 2 minutes. I am on medication for moderate anxiety plus depression and not prone to "attacks" anymore. Even so I am 'anxious'.
Discuss with your family MD the use of a oral anti-allergy medication on the weekends, maybe starting Thursday evening. If severe and that doesn't work see an allergist. For you eyes you can use cool or warm compresses and Zaditor the best over the counter eye drop.
the left one is more red than the right. How do I get rid of the redness in my eyes (without powerful medication). I'm already using an anti-allergy drop (Zaditor) which doesn't help THAT much. I've used Patanol before too. How can I get rid of the redness?
He thought the inflammation was from allergies. He prescribed me Alrex for the inflamation and Patanol for the allergies. These drops have provided no relief. I think this doctor was quite possibly right about the general problem...I think it is inflamed eyelids, although I don't think it is allergies, but I'm not sure..I do not have insurance any longer, so I don't have money to waste going to the wrong kind of doctor or buying unhelpful medications.
I was told by my eye Dr. I suffer from allergic conjunctivitis of the eyes so now I use patanol for relief. My primary Dr. has me on cetirizine, and Atarax as a mom of three children the medication makes me tired and sleepy. May God bless all that read this post it turned into a novel. Many people can relate in a sense if they suffer from skin problems. It feels great to lay my skin issues without having to feel so embarressed and shameful of what I just described above!
I also build up a quick tolerance for visine and the effects become shorter and shorter. My doctor prescribed an eye drop called Patanol by Alcon which is a allergy medication for the eye, but it does not help my condition at all. Does anyone have a similar condition and may be able to offer me advice on any procedures or medications I could try.
Righ tnow, I am using Tobradex ointment every night before sleeping and just started Patanol twice a day. These are left over medications from my previous visits to various opthalmologists. I very much appreciate any help that you can render in this context.
I also build up a quick tolerance for visine and the effects become shorter and shorter. My doctor prescribed an eye drop called Patanol by Alcon which is a allergy medication for the eye, but it does not help my condition at all. Does anyone have a similar condition and may be able to offer me advice on any procedures or medications I could try.
I am a 28 y/o female with 3 children. The last of which was born November 14,2000 & died November 20,2000 of Hypoplastic Left Heart Syndrome. I found out about this condition when I was 6 months pregnant. It has been a long, hard road. Four weeks after he died, I grieved real hard one night. Afterwards I realized my RIGHT eye was extremely swollen. I went to the doctor 2 days later & he did a sinus x-ray and said I did have a bad sinus infection on the LEFT side.
Some weeks are better then others Sometimes one eye will be worse then the other I have also explored the allegery issue again by taking Claritan which seems to actually help with the stuffy nose but does nothing for the eyes, so i wanted to get an allegery eye drop while on claritan. I have tried Patanol and Zaditor which do not help, i have only tired the eye drops and oral meds together for 1 week with absolutly no improvment.
I saw an ophtalmologist a year ago, he said I was allergic to an eye cream, should use Cetaphil instead, put cortisone ointment and prescribed Patanol drops. I followed the directions, the problem subsided, and after several weeks came back, again on the left only. In the meantime, I stayed away from any eye creams and only used Cetaphil or nothing at all. And it's been like this, off an on all the time. I did not use any eye make up at the time.
i have switched makeup brands, stopped wearing makeup all together, changed pillowcases religiously, done the compresses, used mild baby shampoo on my eyes to clean them now, i take my vitamins, gone to the dermatologist who again prescribed more allergy medication (hasnt worked) went to an Ophthalmologist who said he didnt think it wasnt blepharitis but really wasnt sure what was going on so he prescribed me bousch & lombs neomycin and polymyxin b sulfates and dexamethasone ophthalmic oint
MedHelp Health Answers